Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


After the infamous Atripla rash
Dec 16, 2011

Hello, I would just like to make a comment to anyone going through the hell l went through when I broke out in a terrible full body rash from Atripla. After interrupting the drug and watching the rash slowly clear over days I am happy to say something rather nice came out of it. My skin is baby soft all over my body! It's almost like I had a full body chemical peel and now my face and body are so extra smooth I can hardly believe it! I have been on my new regimen for only 6 days but so far, so good. I am keeping my fingers crossed so these drugs don't cause me any "trouble". Being on meds can be a pain, as one can't help but realize he/she felt better off them, but there is no way to stay healthy for too long without them, so once the moment to start has come, one has to try to adapt and adjust as best as one can. That's where I am at this moment. Wishing you all a happy Christmas all the way from Spain. Thank you doctor for the work you do week after week on this forum. You bring peace of mind to many who are in distress. Thank you for that!

Response from Dr. Henry

Thank you for the follow-up----hope things continue in a positive direction for you. KH



Previous
should i go for trial?
Next
continuation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement